# SDR 98ZZZX882

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N335QS
- Make and model: Gulstm 560
- Aircraft serial: 5600335
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Part number: 48191301
- Condition: Malfunctioned
- Location: Emerg Exit
- Part time: 2,416 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ATTEMPTED TO REMOVE THE EMERGENCY EXIT DOOR.  FOUND NUMEROUS PROBLEMS.  EXTERIOR HANDLE ROTATION DIFFICULT.  HATCH HAD TO BE HIT HARD AT TOP TO MAKE IT RELEASE FROM OPENING.  DETERMINED RUBBER SEAL THAT IS GLUED TO DOOR WITH 1300L, WAS ADHERED TO 890 THAT IS UTILIZED TO CREATE A BETTER PRESSURIZATION SEAL.  CAUSED SITUATION WHEREAS DEALING WITH THE SEAL BECAME A PART OF THE OPERATION TO REMOVE THE EMERG EXIT.  ALSO, INTERIOR TRIM PIECE THAT IS VELCROED INTO PLACE WAS TRAPPED IN PLACE WITH SEAT IN OTBD POSITION.  THIS TRIM PIECE BLOCKED 6-8 INCHES OF THE LOWER PORTION OF THE EXIT OPENING.
